# SDR AALA202504046895

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 66,816 hours, 39,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FA'S REPORT BURNING OR DIRTY SOCK SMELL IN CABIN DURING DECENT.MORE PROMINENT IN THE AFT SECTION. SEEMED TO DISSIPATE AFTER LANDING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
